# SDR JJBA20200812006

- Difficulty date: August 12, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 39,634 hours, 24,899 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: Nr 2 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLEED 1 LEAK MESSAGE ON EICAS. PERFORMED OPS CHECK OF THE DISTRIBUTION SYSTEM. OPS CHECK FAILED. PERFORMED GVI OF #1 AND #2 PACKS, FOUND BLOWN DUCT ON THE #2 PACK. NEW DUCT AND CLAMP REQUIRED. R&R FWD UPPER COUPLING ON #2 DUEL TEMP CONTROL VALVE. OPS CHECK SAT.
